# SDR COMA0160764

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 4,111 hours, 3,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5891.  DURING CLIMB-OUT OF CVG; RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.REMOVED EXCESSIVE GREASE FROMT HE DOOR HANDLE SHAFT MECHANISM.
